System of linear equations is applied for solving many problems in various areas of applied sciences. Fuzzy methods constitute an important mathematical and computational tool for modeling real-world systems with uncertainties of parameters. In this paper, we discuss about fully fuzzy linear systems in the form AX = b (FFLS). A novel method for finding the non-zero fuzzy solutions of these systems is proposed. We suppose that all elements of coefficient matrix A are positive and we employ parametric form linear system. Finally, Numerical examples are presented to illustrate this approach and its results are compared with other methods.
Allahviranloo, Tofigh; Mikaeilvand, Nasser; Kiani, Narsis A.; and Shabestari, Rasol M.
Signed Decomposition of Fully Fuzzy Linear Systems,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 3,
1, Article 7.
Available at: https://digitalcommons.pvamu.edu/aam/vol3/iss1/7